# SDR DALA2023071005523

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2852403) MULTIPLE CORROSION SPOTS ON AFT CARGO INTERCOSTAL FROM STA 947.5-927 LBL3 NEAR FUSELAGE SKIN. REMOVED AND REPLACED WITH REPLACEMENT INTERCOSTAL PER B737-900 SRM 51-40-02-0G PAR. 4. B. 7 DWG# 147A7500.
